Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 7, 2014, 10:48 PM CDT for Jefferson County, St. Clair County, Shelby County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 10:48 PM CDT (03:48 UTC)
- Expired
- Jun 7, 2014, 11:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Shelby County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 32 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:20 PM CDT | TSTM WND DMG | Columbiana, AL | TREES WERE BLOWN DOWN IN COLUMBIANA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2154 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
352
WUUS54 KBMX 080348
SVRBMX
ALC073-115-117-080430-
/O.NEW.KBMX.SV.W.0063.140608T0348Z-140608T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JEFFERSON COUNTY IN ALABAMA...
SOUTHWESTERN ST. CLAIR COUNTY IN ALABAMA...
SHELBY COUNTY IN ALABAMA...
* UNTIL 1130 PM CDT
* AT 1049 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CLAY TO BARBER MOTORSPORTS PARK TO ALABAMA ADVENTURE...AND MOVING
SOUTHEAST AT 75 MPH.
* LOCATIONS IMPACTED INCLUDE...
ODENVILLE...PELHAM...ALABASTER...CHELSEA...MONTEVALLO...CALERA...
COLUMBIANA AND WILSONVILLE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 254...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
INTERSTATE 20 EXIT NUMBERS 135 THROUGH 156...
INTERSTATE 59 EXIT NUMBERS 137 THROUGH 156...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3376 8665 3376 8658 3381 8651 3380 8639
3351 8627 3339 8638 3335 8634 3330 8636
3328 8644 3320 8646 3318 8651 3312 8646
3309 8651 3303 8652 3302 8656 3307 8662
3307 8681 3328 8708 3354 8667 3383 8674
TIME...MOT...LOC 0349Z 309DEG 65KT 3361 8647 3347 8656
3325 8692
$$
751 follow-up statement
905
WWUS54 KBMX 080421
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 PM CDT SAT JUN 7 2014
ALC073-080431-
/O.CAN.KBMX.SV.W.0063.000000T0000Z-140608T0430Z/
JEFFERSON AL-
1121 PM CDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3380 8639 3352 8627 3339 8638 3335 8634
3330 8636 3328 8644 3320 8646 3318 8651
3312 8646 3302 8655 3307 8662 3307 8681
3324 8703 3333 8684 3347 8667 3352 8652
3356 8655 3372 8652 3377 8657 3381 8651
TIME...MOT...LOC 0421Z 336DEG 37KT 3331 8639 3317 8649
3296 8686
$$
ALC115-117-080430-
/O.CON.KBMX.SV.W.0063.000000T0000Z-140608T0430Z/
ST. CLAIR AL-SHELBY AL-
1121 PM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY AND
SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 1130 PM CDT...
AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HARPERSVILLE TO WILSONVILLE TO ASHBY...MOVING SOUTHEAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
AL 145 AND CR 46...WAXAHATCHEE AT LAY LAKE AND SPRING CREEK AT LAY
LAKE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 156...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS THE
BIRMINGHAM METRO AREA. THIS IS A DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3380 8639 3352 8627 3339 8638 3335 8634
3330 8636 3328 8644 3320 8646 3318 8651
3312 8646 3302 8655 3307 8662 3307 8681
3324 8703 3333 8684 3347 8667 3352 8652
3356 8655 3372 8652 3377 8657 3381 8651
TIME...MOT...LOC 0421Z 336DEG 37KT 3331 8639 3317 8649
3296 8686
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 7, 6:31 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 631 PM CDT SAT JUN 7 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... THERE APPEARS TO BE AN SLIGHT INCREASE IN THE LIKELIHOOD OF A SEVERE STORM OR TWO THIS EVENING. THE MAIN SURFACE TROUGH WE HAVE BEEN DEALING WITH THE PAST SEVERAL DAYS PUSHED SOUTH AND WEST LAST NIGHT. BUT THE VISIBLE SATELLITE IMAGERY INDICATES THIS BOUNDARY HAS PUSHED BACK TO THE EAST...WHILE NUMEROUS SMALLER SCALE BOUNDARIES ARE AROUND. THE LATEST SPC RAP ANALYSIS INDICATES THE SURFACE BASED CAPES INCREASING INTO THE 3000-3500 RANGE ACROSS WEST ALABAMA WEST OF THIS SURFACE TROUGH AN. ADDITIONALLY...BULK SHEAR VALUES ARE THE LARGEST NORTH WHERE A MID LEVEL DISTURBANCE IS ROTATING EASTWARD NEAR THE MISSISSIPPI AND TENNESSEE STATE LINE AND MID LEVEL LAPSE RATES INCREASE. THIS ACTIVITY SHOULD BECOME MORE ORGANIZED SHORTLY AND SEVERE STORMS HAVE BEEN REPORTED. AS THE EVENING PROGRESSES...CORFIDI VECTORS INDICATE A POTENTIAL EAST SOUTHEAST PROPAGATION IF SOME ORGANIZATION CAN MAKE IT INTO ALABAMA. A SECONDARY BOUNDARY WAS LOCATED BACK INTO ARKANSAS...WHICH IMPACT IS YET TO BE DETERMINED. THEREFORE...ADDED SEVERAL COUNTIES INTO A LOWER CONFIDENCE SEVERE FOR TONIGHT...MAINLY THROUGH MIDNIGHT. THIS AREA GENERALLY IS WEST OF A LINE FROM MONTGOMERY TO ONEONTA. THE STORMS SOUTH OF INTERSTATE 20 SHOULD BE ISOLATED IN NATURE...WHERE STORMS NORTH HAVE THE POTENTIAL OF BECOME A BIT MORE ORGANIZED. THE MAIN THREATS REMAIN DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN. INSTABILITY DECREASES EASTWARD AND THEREFORE CONFIDENCE IS A BIT LESS THAT ANYTHING WILL BE SUSTAINED THERE...BUT CERTAINLY A STRONG STORM WOULD BE POSSIBLE. STAY TUNED FOR UPDATES. 75 && .AVIATION... 00Z TAF DISCUSSION. VERY LOW CONFIDENCE FORECAST FOR THIS PERIOD. TO START...THE ATMOSPHERE LOOKS AS THOUGH IT IS NOW PRIME FOR CONVECTIVE DEVELOPMENT...WITH ISOLATED THUNDERSTORMS BEGINNING TO FORM OVER NORTHERN ALABAMA. MEANWHILE...AND AREA OF THUNDERSTORMS IN NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL LIKELY PUSH TO THE EAST SOUTHEAST OVER THE NEXT SEVERAL HOURS. FORECAST MODELS ARE SUGGESTING THAT FURTHER DEVELOPMENT TO THE SOUTH WILL BEGIN TO AFFECT THE WESTERN TAF TERMINALS BEGINNING SHORTLY AFTER 01Z AND THEN CONTINUE EASTWARD. DUE TO THE LOW CONFIDENCE...HAVE OPTED TO ONLY MENTION VCTS FOR TERMINALS ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. AS THE DEVELOPMENT CONTINUES...AMENDMENTS MAY BECOME NECESSARY. ANY ACTIVITY THAT DOES MOVE INTO THE TERMINALS WILL DISSIPATE BY 06Z. THIS WILL LEAVE PREVAILING VFR CONDITIONS AT MOST LOCATIONS...WITH THE EXCEPTION BEING TOI...WHERE THE LOCAL FOG DEVELOPMENT APPEARS LIKELY. ADDITIONALLY...ANY LOCATION THAT EXPERIENCES HEAVY RAINFALL WILL HAVE THE POSSIBILITY FOR FOG TOMORROW MORNING. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 89 68 89 69 / 40 50 30 30 30 ANNISTON 71 88 69 88 70 / 40 50 20 30 20 BIRMINGHAM 72 89 71 89 72 / 40 50 20 30 30 TUSCALOOSA 72 91 72 90 72 / 40 50 20 30 30 CALERA 72 90 71 89 71 / 40 50 20 30 20 AUBURN 71 87 70 88 70 / 30 50 20 30 20 MONTGOMERY 73 91 72 92 71 / 30 50 20 30 20 TROY 72 92 71 91 70 / 30 50 20 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 7, 8:02 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 802 PM CDT SAT JUN 7 2014 ALZ011>015-017>050-090115- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 802 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH MIDNIGHT. DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREATS. BEST CHANCES FOR THIS THUNDERSTORM DEVELOPMENT WILL BE ALONG AND NORTH OF INTERSTATE 20. A FEW STRONG STORMS BELOW SEVERE LIMITS ARE POSSIBLE ACROSS THE REMAINDER OF CENTRAL ALABAMA THIS EVENING. THE STORMS WILL EVENTUALLY WEAKEN BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE STORMS WILL BE POSSIBLE AGAIN ACROSS ALL OF CENTRAL ALABAMA ON SUNDAY AFTERNOON AND EVENING WITH BEST CHANCES BETWEEN 2 AND 8 PM. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS EVENING AND THEN AGAIN ON SUNDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 7, 10:01 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG MILLPORT 33.56N 88.08W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN IN MILLPORT.
&&
LINHARESLocal storm report, Jun 7, 10:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG 3 W MILLBROOK 32.48N 86.42W
06/07/2014 AUTAUGA AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 WEST OF MILLPORT.
&&
LINHARESSpecial weather statement, Jun 7, 10:04 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 PM CDT SAT JUN 7 2014
ALZ033-080345-
PERRY AL-
1004 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERRY COUNTY UNTIL 1045
PM CDT...
AT 1000 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MARION...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HEIBERGER...
ELLARDS...
SPROTT...
RADFORD...
OAKMULGEE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3283 8746 3281 8702 3274 8701 3270 8703
3267 8703 3264 8705 3260 8704 3256 8708
3258 8747
TIME...MOT...LOC 0304Z 271DEG 18KT 3268 8731
56Local storm report, Jun 7, 10:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND DMG CURRY 33.96N 87.21W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND NEAR CURRY.
&&
LINHARESLocal storm report, Jun 7, 10:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1021 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG BLACK POND 34.07N 87.37W
06/07/2014 WINSTON AL 911 CALL CENTER
TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.
0812 PM HAIL SHOTTSVILLE 34.26N 88.13W
06/07/2014 E1.00 INCH MARION AL EMERGENCY MNGR
0842 PM TSTM WND DMG CURRY 33.96N 87.21W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND NEAR CURRY.
0849 PM HAIL HALEYVILLE 34.24N 87.62W
06/07/2014 E0.50 INCH WINSTON AL CO-OP OBSERVER
0918 PM TSTM WND DMG 3 W MILLBROOK 32.48N 86.42W
06/07/2014 AUTAUGA AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 WEST OF MILLPORT.
0924 PM TSTM WND DMG MILLPORT 33.56N 88.08W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN IN MILLPORT.
0942 PM TSTM WND DMG TOWNLEY 33.83N 87.43W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.
&&
LINHARESSpecial weather statement, Jun 7, 10:45 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1045 PM CDT SAT JUN 7 2014
ALZ023-025-034-080430-
BIBB AL-SHELBY AL-TUSCALOOSA AL-
1045 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA...SHELBY AND BIBB
COUNTIES UNTIL 1130 PM CDT...
AT 1042 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MARGARET TO DEERLICK CREEK
CAMPGROUNDS...AND MOVING SOUTH AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HELENA...
PELHAM...
ALABASTER...
CHELSEA...
MONTEVALLO...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3349 8728 3344 8731 3344 8729 3351 8726
3337 8723 3325 8699 3355 8651 3350 8638
3335 8634 3319 8650 3312 8646 3305 8653
3307 8688 3296 8688 3285 8730 3288 8742
3300 8742 3301 8765 3329 8781
TIME...MOT...LOC 0345Z 344DEG 22KT 3368 8645 3324 8743
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:16 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| Jun 7, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 50 min |
| Jun 7, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 54 min |
| Jun 7, 8:27 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 27 min |
| Jun 7, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion, Winston | 53 min |
| Jun 7, 9:05 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 55 min |
| Jun 7, 9:21 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 54 min |
| Jun 7, 9:55 PM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 65 min |
| Jun 7, 9:57 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Jun 7, 9:59 PM CDT | Special Weather Statement | BMX | Jefferson, Walker | 46 min |
| Jun 7, 10:04 PM CDT | Special Weather Statement | BMX | Perry | 41 min |
| Jun 7, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 67 min |
| Jun 7, 10:45 PM CDT | Special Weather Statement | BMX | Bibb, Shelby, Tuscaloosa | 45 min |
| Jun 7, 10:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 50 min |
| Jun 7, 11:09 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 51 min |
| Jun 7, 11:14 PM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Jun 7, 11:18 PM CDT | Special Weather Statement | BMX | Chilton, Clay, Talladega | 42 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 47 min |
| Jun 8, 12:05 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Elmore, Randolph, Tallapoosa | 40 min |
| Jun 8, 12:08 AM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 8, 12:24 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 8, 12:38 AM CDT | Special Weather Statement | BMX | Chambers, Lee | 52 min |
| Jun 8, 12:53 AM CDT | Special Weather Statement | BMX | Macon, Montgomery | 52 min |
| Jun 8, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 25 min |
| Jun 8, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 32 min |
| Jun 8, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 37 min |
| Jun 8, 2:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 29 min |
| Jun 8, 2:35 PM CDT | Special Weather Statement | BMX | Barbour | 55 min |
| Jun 8, 2:47 PM CDT | Special Weather Statement | BMX | Bibb | 28 min |
| Jun 8, 3:23 PM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jun 8, 3:26 PM CDT | Special Weather Statement | BMX | Perry | 34 min |
| Jun 8, 3:57 PM CDT | Special Weather Statement | BMX | Perry | 63 min |
| Jun 8, 3:59 PM CDT | Special Weather Statement | BMX | Chilton | 61 min |
| Jun 8, 4:09 PM CDT | Special Weather Statement | BMX | Pike | 66 min |
| Jun 8, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 43 min |
| Jun 8, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 58 min |
| Jun 8, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 54 min |
| Jun 8, 6:07 PM CDT | Special Weather Statement | BMX | Talladega | 53 min |
| Jun 8, 6:36 PM CDT | Special Weather Statement | BMX | Coosa | 39 min |
| Jun 8, 6:40 PM CDT | Special Weather Statement | BMX | Dallas | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.